# SDR QXEA200600076

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,012 hours, 25,951 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7003975901
- Part serial: 96101993
- Condition: Malfunctioned
- Part time: 14,233 hours, 20,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 21796, ON TAKEOFF OUT OF SEA, LOST ALL ABILITY TO USE AFCS EXCEPT FOR V/L AND AUX BUTTONS.  NOTICED WHEN NAV SEL WAS PUSHED THE HSI SEL SWITCHED SIDES AUTOMATICALLY.  MAINTENANCE REPLACED FGC IAW MTC 90340023.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
